Ask The Experts

Hi. I read the article on HandFoot while undergoing chemo but I have not had chemo in 6 years and the bottom of one foot cracks and peels NO MATTER what I do! I've tried all kinds of creams, OTC and prescribed! They all seem to work and then they just stop! I use a white ankle sock always - I even wear it under a dark color sock. Do you think its from the chemo and do you have any suggestions on what else I can try? I had breast cancer.

Thank you for contacting IPFH. We do not diagnose conditions or make medical recommendations on line. It would be unusual for you to be experiencing hand-foot syndrome six years after ending chemotherapy, although we are aware of cases where it has occurred sporadically after chemotherapy treatments ended. The best way to find out is to consult your primary care physician, your oncologist, or a foot health professional. There are other conditions that can make your feet crack and peel; therefore, it is important for you to consult a medical professional who can diagnose you. Once your condition has been properly diagnosed, you can work with your health care providers to determine the best course of treatment. We urge you to consult a medical professional, and we hope your condition will very quickly be resolved.

Not what you were looking for? Submit a question or Search Again

Was this helpful?